HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On H-separable extensions of QF-3 rings

Files in This Item:
pre543.pdf434.72 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83688

Title: On H-separable extensions of QF-3 rings
Authors: Sugano, K. Browse this author
Issue Date: Dec-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 543
Start Page: 1
End Page: 7
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69292
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University